Vol. 34, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A comparison of two naturally arising uniformities on a class of pseudo-PM spaces

Zbigniew Fiedorowicz

Vol. 34 (1970), No. 1, 51–60
Abstract

In this paper, we shall consider an important class of probabilistic pseudometric spaces, the so-called pseudometrically generated spaces, i.e., spaces with a collection of pseudometrics on which a probability measure has been defined. Specifically, we shall examine the relationship between the uniformity introduced on the space probabilistically by means of the socalled 𝜖,λ uniform neighborhoods and the uniformity obtained by considering all the uniform neighborhoods generated by each of the pseudometrics as a subbase.

Mathematical Subject Classification
Primary: 54.35
Secondary: 60.00
Milestones
Received: 19 August 1969
Published: 1 July 1970
Authors
Zbigniew Fiedorowicz
Department of Mathematics
The Ohio State University
100 Mathematics building
231 West 18th Avenue
Columbus OH 43210-1174
United States
http://www.math.osu.edu/people/fiedorow/view